Maximal Buchsbaum Modules of Finite Projective Dimension

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)240-264
Number of pages25
JournalJournal of Algebra
Volume159
Issue number1
DOIs
Publication statusPublished - Aug 1 1993
Externally publishedYes

Fingerprint

Projective Dimension
Module

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Maximal Buchsbaum Modules of Finite Projective Dimension. / Yoshino, Yuji.

In: Journal of Algebra, Vol. 159, No. 1, 01.08.1993, p. 240-264.

Research output: Contribution to journalArticle

@article{7b788fc68f7a4152a387282fea1b6b64,
title = "Maximal Buchsbaum Modules of Finite Projective Dimension",
author = "Yuji Yoshino",
year = "1993",
month = "8",
day = "1",
doi = "10.1006/jabr.1993.1155",
language = "English",
volume = "159",
pages = "240--264",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Maximal Buchsbaum Modules of Finite Projective Dimension

AU - Yoshino, Yuji

PY - 1993/8/1

Y1 - 1993/8/1

UR - http://www.scopus.com/inward/record.url?scp=38249000688&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249000688&partnerID=8YFLogxK

U2 - 10.1006/jabr.1993.1155

DO - 10.1006/jabr.1993.1155

M3 - Article

AN - SCOPUS:38249000688

VL - 159

SP - 240

EP - 264

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -